MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 2450; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 2450; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-2450-230
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Shock (2072); Electric Shock (2554)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-2450-230 system 2450 230 - 240 vac 50/60 hz electrosurgical unit was being used on (b)(6)2025 and ¿the operator has received an electric shock to his finger¿.There was no impact or injury for the patient or user.The procedure was completed with an alternate device.A good faith effort has been completed; however, to date no new information has been received.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-2450-230 system 2450 230 - 240 vac 50/60 hz electrosurgical unit was being used on 9jun25 and ¿the operator has received an electric shock to his finger¿.There was no impact or injury for the patient or user.The procedure was completed with an alternate device.A good faith effort has been completed; however, to date no new information has been received.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: health effect - clinical code section h6 corrected to electric shock manufacturer narrative: reported event of a device malfunction resulting in the operator receiving an electric shock to his finger is inconclusive.An evaluation of the returned device could not duplicate the reported event.The result is that the machine functions as intended.The service history was reviewed, and no data was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 11 reports, regarding 11 devices, for this device family and failure mode.During this same time frame 25,073 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0004.Per the instructions for use, the user is advised the following: there are no user serviceable parts in this equipment.Improper servicing of the equipment could result in improper operation and present a risk of electric shock.Improperly connecting test equipment can cause electric shock and destruction of equipment.To avoid risk of electric shock, this equipment must only be connected to a supply main with protective earth.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
SYSTEM 2450
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key22308473
Report Number3007305485-2025-00104
Device Sequence Number12925493
Product Code GEI
UDI-Device Identifier20653405058165
UDI-Public(01)20653405058165(11)240423
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K052009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-2450-230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic